Has anyone experienced feeling tranquilized/ completely exhausted when first starting Pristiq, and did it eventually go away?
Sphynxx; Yes you mean very sedated etc numb feeling.Are you the one that switched from Cymbalta without any taper.
This feeling well go away with continued use these SSRIS can do this.more so on the first dose or two it gets better normally these side effects go away other that might come.They are always more the first 5 to at most two weeks then it starts to work better on what it is supposed to do. I did not think it would be that bad for you because you were switching for Cymbalta if I have the right person.Just try and take it easy and know it is the medications temporary effect in short time you well be back to normal.take care Chuck1957
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Oct 2015 • 2 answers
Posted 16 Oct 2015 • 5 answers
Posted 20 Mar 2016 • 3 answers
Posted 7 Jul 2016 • 2 answers
Posted 2 days 16 hours ago • 2 answers